# SDR AU000147

- Difficulty date: April 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 4429400
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER RIB CRACKED.  FORWARD SPAR RIVETS LOOSE.  DRAG ANGLE PN 71059-06 CRACKED.  CRACK LENGTH 20 MM (0.787 INCH).
